# SDR SWAA2024052086483

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 64,884 hours, 38,917 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Out Of Adjust
- Location: Seat Row 11 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM REST AT ROW 11 BETWEEN D+F FOLDS BACK INTO THE EMERGENCY EXIT ROW REF CMM 25-21-42 IPL FIGURE 10 FOR ASSEMBLY INSTALL.<[01] REMOVED ARM REST AT ROW 11 BETWEEN SEAT D+E  OKAY TO CONT. PER MEL 25-6-04 SP1B  AUTH # 193706;[02] REPLACED ARMREST AT ROW 11 BETWEEN SEATS D AND E. REF CMM 25-21-42. THIA CLEARS MEL.
